Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having continuous bleeding after medical abortion. Advised due to malfunction of uterus. Scan shows no remnants. Suggestions?

My wife is having heavy bleeding after 1.5 months of medical abortion . Bleeding is lasting for 2 weks now and not geting stopped. We consulted doctor and he advised to take primolut N tablets for next 20 days with different dosages for each five days. Is it approporiate to take this medicine? Doctor has done sonography and confirmed that nothing is left out in the uterus post medical abortion and therefore bleeding is not because of any incomplete abotion but due to malfunction of uterus. Please advice.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The bleeding that your wife is having is a common side effect of the medical abortion. This prolonged bleeding is due to anti progesteronic effect of these tablets. She now needs a hormonal treatment to control the uterine bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor